# SDR SWAA2021120849693

- Difficulty date: December 2, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PER QA CABIN WALK R2 DOOR SLIDE SKIRT TOUCH WHEN CLOSING. ; / [01] FAULT WAS CORRECTED ON TASK CARD BARCODE TTG8Q009MP4J; [02] VERIFIED 1;COMPLETE
